MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: event date was not reported and was approximated to (b)(6) 2021.
 
Event or Problem Description
It was reported that dissections occurred and additional intervention was required.Two 6f mach1 guide catheters were selected for use for the procedure.The mach1 guide catheters did not sufficiently support balloon or stent advancement in small, tough lesions and tortuous veins.The devices lost their hardness over time.In some cases, the mach1 guide catheters would stick to the insertion site sheath and would move the sheath during catheter movements.It was observed to lack inner diameter suitability to practically support easy double balloon or joint stent-balloon advancement.Additional steps, such as embedding the catheter further into the coronary artery, were required as sufficient support was not provided for such catheter issues.Additionally, the devices have resulted in dissections, prolongation of procedures, use of additional balloons or stents, operation failures, and vital complications because the balloon or stent could not be advanced.
 
Additional Manufacturer Narrative
B3: date of event - event date was reported as before february; therefore was approximated to (b)(6) 2021.
 
Event or Problem Description
It was reported that dissections occurred and additional intervention was required.Two 6f mach1 guide catheters were selected for use in procedures.The devices did not sufficiently support balloon or stent advancement in small, tough lesions and tortuous veins.The devices lost their hardness over time.In some cases, the guide catheter stuck to the insertion site sheath and would move the sheath during catheter movements.It was observed to lack inner diameter suitability to practically support easy double balloon or joint stent-balloon advancement.Additional steps, such as embedding the catheter further into the coronary artery, were required as sufficient support was not provided for such catheter issues.Additionally, the devices have resulted in dissections, prolongation of procedures, use of additional balloons or stents, operation failures, and vital complications because the balloon or stent could not be advanced.It was further reported that the dissection occurred during the stent passing stage.The dissected area was covered.The procedure was completed with another guide catheter.The patient's status was stable.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11419234
Report Number2134265-2021-02800
Device Sequence Number2855349
Product Code DQY
UDI-Device Identifier08714729351863
UDI-Public08714729351863
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060181436
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;